# SDR AALA20161109006

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 48,402 hours, 13,909 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE INFLATION RESERVOIR PRESSURE LOW.  REMOVED AND REPLACED SLIDE IAW 25-94-34.  OPERATIONAL CHECK GOOD.
